# SDR QXEA200500808

- Difficulty date: April 12, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AFT FUSELAGE SKIN GOUGED AT STATION 5.00 BETWEEN STRINGER 26R AND 25R.  REPAIRED IAW CRJ700/900 SRM 51-12-00-001-001-A01, 53-00-01-101-001-A01 AND CRJ700 SRM 51-25-01-001-001-A01.
